# SDR HEEA955738

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 212061201011
- Condition: Cracked
- Location: Exhaust
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR CRACKED ON RINGS.  CRACK BEYOND LIMITS.
